# SDR SIMA20150408005

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 29,966 hours, 27,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMER LIGHT PROXIMITY STRIP AFT WIRES PULLED FROM SPLICES.  R & R SPLICES SP 9502 & SP 9503 IAW SWPM 20-21-00.  EMER LIGHT STRIP OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
